# SDR AALA202209166499

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737
- Aircraft serial: 44477
- Aircraft time: 4,812 hours, 1,843 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: 201953
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBRICATED DOOR LATCH.
